MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL SDX LEAD; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL SDX LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 1688TC/40
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented via remote transmission.The patient's atrial lead exhibited high impedance.Lead fracture was suspected.On (b)(6) 2019, the patient was brought into clinic and testing revealed high impedance.Lead replacement was discussed, but not performed.The patient was stable.
 
Additional Manufacturer Narrative
A partial lead with the distal portion measuring 43.0 cm was returned for analysis.External insulation abrasion was noted at 4.0 - 4.2 cm from distal tip consistent with friction to another device or feature of the patient anatomy.In addition, a fracture of all five filars of the inner coil was noted at 26.0 cm from distal tip.This fracture is consistent with the observation from the field of high lead impedance.
 
Event or Problem Description
New information states that the lead was explanted.

Brand Name
TENDRIL SDX LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8855595
Report Number2017865-2019-11786
Device Sequence Number11238740
Product Code NVN
UDI-Device Identifier05414734504812
UDI-Public05414734504812
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Model Number1688TC/40
Device Catalogue Number1688TC-40
Device Lot Number4188820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/18/2019
Supplement Date Received by Manufacturer01/16/2020
02/20/2020
Initial Report FDA Received Date08/02/2019
Supplement Report FDA Received Date02/05/2020
02/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;